Items where Author is "Nagy, Béla"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 13.

Gaál, Marcell Gábor, Nagy, Béla, Nagy-Csiha, Zsuzsanna, Révész, Szilárd: Minimal Energy Point Systems on the Unit Circle and the Real Line.
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 52 (6). pp. 6281-6296. ISSN 0036-1410 (2020)

Kalmykov, Sergei, Nagy, Béla: Higher Markov and Bernstein inequalities and fast decreasing polynomials with prescribed zeros.
Journal of Approximation Theory, 226. pp. 34-59. ISSN 0021-9045 (2018)

Farkas, Bálint, Nagy, Béla, Révész, Szilárd: A minimax problem for sums of translates on the torus.
TRANSACTIONS OF THE LONDON MATHEMATICAL SOCIETY, 5 (1). pp. 1-46. ISSN 2052-4986 (2018)

Kalmykov, Sergei, Nagy, Béla, Totik, Vilmos: Bernstein- and Markov-type inequalities for rational functions.
Acta Mathematica, 219 (1). pp. 21-63. ISSN 0001-5962 (2017)

Baran, Mirosław, Bialas-Ciez, Leokadia, Eggink, Raimondo, Kowalska, Agnieszka, Nagy, Béla, Pierzchała, Rafał: Selected open problems in polynomial approximation and potential theory.
DOLOMITES RESEARCH NOTES ON APPROXIMATION, 10. pp. 161-168. ISSN 2035-6803 (2017)

Kalmykov, Sergei, Nagy, Béla: Estimating the Norm of the Holomorphic Component of a Meromorphic Function in a Finitely Connected Domain.
JOURNAL OF MATHEMATICAL SCIENCES, 217 (1). pp. 81-90. ISSN 2372-5214 (2016)

Nagy, Béla Jr., Nagy, Béla, Bede, Olga, Nagy, Dóra, Újhelyi, Rita, Szabó, Ágnes, Anghelyi, Andrea, Major, Miklós, Bene, Zsolt, Fejes, Zsolt, Antal-Szalmás, Péter, Balla, György, Kappelmayer, János: Human epididymis protein 4 (HE4): a novel serum inflammatory biomarker in cystic fibrosis.
CHEST, 150 (3). pp. 661-672. ISSN 0012-3692 (2016)

Kalmykov, Sergei, Nagy, Béla, Totik, Vilmos: Asymptotically sharp Markov and Schur inequalities on general sets.
Complex Analysis and Operator Theory, 9 (6). pp. 1287-1302. ISSN 1661-8254 (2015)

Kalmykov, Sergei, Nagy, Béla: On estimate of the norm of the holomorphic component of a meromorphic function in finitely connected domain.
ZAPISKI NAUCNYH SEMINAROV (POMI), 440. pp. 123-137. ISSN 0373-2703, 0132-6678 (2015)

Kalmykov, Sergei, Nagy, Béla: Polynomial and rational inequalities on analytic Jordan arcs and domains.
Journal of Mathematical Analysis and Applications, 430 (2). pp. 874-894. ISSN 0022-247X (2015)

Nagy, Béla, Totik, Vilmos: Riesz-type inequalities on general sets.
Journal of Mathematical Analysis and Applications, 416 (1). pp. 344-351. ISSN 0022-247X (2014)

Nagy, Béla, Toókos, Ferenc: Bernstein inequality in Lalpha norms.
Acta Scientiarum Mathematicarum (Szeged), 79 (1-2). pp. 129-174. ISSN 0001-6969 (2013)

Nagy, Béla, Totik, Vilmos: Bernstein's inequality for algebraic polynomials on circular arcs.
Constructive Approximation, 37 (2). pp. 223-232. ISSN 0176-4276 (2013)

This list was generated on 2021. április 19. 17:07:11 CEST.